# SDR UALA2010080202797

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 83,519 hours, 10,175 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Door 2r Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R GALLEY LOWER EMERGENCY LIGHT INOP.  RELAMPED, OP CHECK NORMAL.
